im a 17 year old girl, ive had panic anxiety, depression, and some odc since i was younger. this year it has all gotten to be too much with racing thoughts, panic attacks and anxiety. its simply a chemical imbalance in my brain.
im in theripy and was perscribed 25ml of zoloft exactly a week ago. today im suppost to begin taking 50mg.
i have heard things are suppost to get worse before they get better but these "starter side effects" suck! the first two days i felt extremely lethargic and tired. people would talk to me and i felt like i would fall asleep any moment, my eyes would almost close, i felt kinda like i was high. it wasnt a bad feeling but normally im a very outgoing, interactive person and my mind is all over the place. but those first two days i didnt feel myself. toward the end of the first week i have been feeling very nausious and tired. i already have sleep issus anyway so i take 10mg of ambian to sleep, since i started 2mg of zoloft i will wake up in the middle of the night and absolutely cant get back to sleep. i have been really dizzy during the day, my mind is awake, but i feel drunk/numb/high.
ive missed the past two days of school and i was suppost to take my act today for college but i felt so dizzy and out of it, i couldnt drive or stand for too long. so im home again today. im suppost to up my dose to 50mg tomorrow morning, will that make my side effects worse or better? i have prom this weekend and im freaked out that im not going to feel well enough to go. i have to go!! im scared to have some new side effects, feel awkward, non social, dizzy, or lethargic.
is any of this normal? what do i do? how long do you think these effects will last? anything, please help!
by the way: i have never taken an anti depressant before and i realize everyone is different. im willing to stick it out through the starting side effects because supposibly things will eventually get better and i want to see if its true.